Ueber Normalen an algebraische Flächen


Mathematische Annalen (1874)

  • Volume: 7, page 567-582
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sturm. "Ueber Normalen an algebraische Flächen." Mathematische Annalen 7 (1874): 567-582. <http://eudml.org/doc/156659>.

author = {Sturm},
journal = {Mathematische Annalen},
keywords = {algebraic surfaces; surface normals},
language = {ger},
pages = {567-582},
title = {Ueber Normalen an algebraische Flächen},
url = {http://eudml.org/doc/156659},
volume = {7},
year = {1874},

AU - Sturm
TI - Ueber Normalen an algebraische Flächen
JO - Mathematische Annalen
PY - 1874
VL - 7
SP - 567
EP - 582
LA - ger
KW - algebraic surfaces; surface normals
UR - http://eudml.org/doc/156659
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.